Research Interests

Generally speaking, I am interested in Representation Theory and Quantum Algebras.

More specifically, my current research interests are: Bethe ansatz method, Representation Theory of Quantum Groups, Lie Algebras and Superalgebras, and Integrable System.


See also arXiv

  1. Schur-Weyl duality for quantum toroidal superalgebras
    Sept. 21 2021, (arXiv:2109.09005)
  2. Fine gradings of complex simple Lie algebras and Finite Root Systems
    (with Gang Han, Jun Yu), 29 Oct. 2014. (arXiv:1410.7945) not for publication.
  3. Completeness of Bethe ansatz for $\mathfrak{gl}(1|1)$ Gaudin models with diagonal twists
    This note contains results which are paraller to that of arXiv:2202.08162. It is not for publication.


See also MathSciNet.

  1. Completeness of Bethe ansatz for Gaudin models associated with $\mathfrak{gl}(1|1)$
    Feb. 16 2022, accepted by Nuclear Phys. B (arXiv:2202.08162)   Updated Version
  2. A note on odd reflections of super Yangian and Bethe ansatz
    Lett. Math. Phys. 112 (2022), Article no.: 29 (arXiv:2111.10655)
  3. Gelfand-Tsetlin bases of representations for super Yangian and quantum affine superalgebra
    Lett. Math. Phys. 111 (2021), Article no.: 145 (arXiv:2103.08758).
  4. Bethe ansatz equations for orthosymplectic Lie superalgebra and self-dual superspaces
    (with E. Mukhin), Annales Henri Poincaré 22 (2021), 4087–4130 , (arXiv:2103.16729).
  5. On the supersymmetric XXX spin chains associated to $\mathfrak{gl}_{1|1}$
    (with E. Mukhin), Commun. Math. Phys. 386 (2021), 711–747, (arXiv:1910.13360).
  6. Jacobi-Trudi identity and Drinfeld functor for super Yangian
    (with E. Mukhin), Int. Math. Res. Not. IMRN 2021 (2021), no. 21, 16749–16808, (arXiv:2007.15573).
  7. Perfect integrability and Gaudin models
    SIGMA 16 (2020), 132, 10 pages, (arXiv:2008.06825).
  8. Solutions of \(\mathfrak{gl}_{m|n}\) XXX Bethe ansatz equation and rational difference operators
    (with Chenliang Huang, E. Mukhin), J. Phys. A: Math. Theor. 52 (2019) 375204 (31pp), (arXiv:1811.11225)
  9. On the Gaudin model of type \(G_2\)
    (with E. Mukhin), Commun. Contemp. Math. 21 (2019), no. 3, 1850012, 31 pages, (arXiv:1711.02511)
  10. Multiplicity free gradings on semisimple Lie and Jordan algebras and skew root systems
    (with Gang Han, Yucheng Liu), Algebra Colloq. 26 (2019), no. 1, 123-138, (arXiv:1611.03943)
  11. Lower bounds for numbers of real self-dual spaces in problems of Schubert calculus
    SIGMA 14 (2018), 046, 15 pages, (arXiv:1710.06534)
  12. Self-dual Grassmannian, Wronski map, and representations of \(\mathfrak{gl}_N\), \(\mathfrak{sp}_{2r}\), \(\mathfrak{so}_{2r+1}\)
    (with E. Mukhin, A. Varchenko), Pure Appl. Math. Q. 13 (2017), no.2, 291 – 335 , a special issue of in honor of Yuri Manin’s 80-th birthday, (arXiv:1705.02048)
  13. On the Gaudin model associated to Lie algebras of classical types
    (with E. Mukhin, A. Varchenko), J. Math. Phys. 57 (2016), 101703, 23 pages (arXiv:1512.08524)